Please use this identifier to cite or link to this item:
Title: Fluctuations in domain growth: Ginzburg-Landau equations with multiplicative noise
Author: Ramírez Piscina, Laureano
Hernández Machado, Aurora
Sancho, José M.
Keywords: Fluctuacions (Física)
Transformacions de fase (Física estadística)
Fluctuations (Physics)
Phase transformations (Statistical physics)
Issue Date: 1993
Publisher: The American Physical Society
Abstract: Ginzburg-Landau equations with multiplicative noise are considered, to study the effects of fluctuations in domain growth. The equations are derived from a coarse-grained methodology and expressions for the resulting concentration-dependent diffusion coefficients are proposed. The multiplicative noise gives contributions to the Cahn-Hilliard linear-stability analysis. In particular, it introduces a delay in the domain-growth dynamics.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review B, 1993, vol. 48, núm. 1, p. 119-124.
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
82491.pdf1.02 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.